Journal of Symbolic Logic

Near-Equational and Equational Systems of Logic for Partial Functions. I

William Craig

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 795-827.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743018

Mathematical Reviews number (MathSciNet)
MR1011170

Zentralblatt MATH identifier
0691.03016

JSTOR
links.jstor.org

Citation

Craig, William. Near-Equational and Equational Systems of Logic for Partial Functions. I. J. Symbolic Logic 54 (1989), no. 3, 795--827. https://projecteuclid.org/euclid.jsl/1183743018


Export citation